# SDR UIEA2019022083249

- Difficulty date: February 16, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,025 hours, 15,134 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 380029815
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU FAULT. APU FAILED TO START @ FL 270 SAT  -24( NO FAULTS FOUND, APU OPS CHECK GOOD IAW AMM 49-00-00.  LP 1054556-M4: R/R APU IGNITER IAW B767 AMM 49-41-02. OPS CHECK TESTED OK.  )
